Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18951
Title: Fault-tolerant encryption for space applications
Authors: Banu, R
Vladimirova, T
First Published: 2009
Citation: IEEE TRANSACTIONS ON AEROSPACE AND ELECTRONIC SYSTEMS, 2009, 45 (1), pp. 266-279
DOI Link: 10.1109/TAES.2009.4805278
ISSN: 0018-9251
Links: http://hdl.handle.net/2381/18951
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.